MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EDMS II, EURO, GREEN PATIENT LINE; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EDMS II, EURO, GREEN PATIENT LINE; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27702
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the product disconnected at the ¿joint.¿ the product was to be replaced.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the tubing under the drip chamber where it meets the y-connection of injection site did not seem to be glued correctly and came apart.

Brand Name
BECKER EDMS II, EURO, GREEN PATIENT LINE
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7654066
Report Number2021898-2018-00306
Device Sequence Number157221
Product Code GWM
UDI-Device Identifier00721902495687
UDI-Public00721902495687
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model Number27702
Device Catalogue Number27702
Device Lot Number214638195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date07/01/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1